# SDR 2012F00030

- Difficulty date: December 26, 2011
- Submitted: December 29, 2011
- Operation: General aviation
- Aircraft: N999YB
- Make and model: Beech 400A
- Aircraft serial: RK98
- Aircraft time: 5,282 hours, 4,208 cycles
- Engine: Pwc JT15D5D
- System (JASC): 2710 · Aileron Control System
- Part: Roll Servo
- Part number: 6225027002
- Part serial: 3198
- Condition: Binding
- Location: Zone 100
- Part time: 5,282 hours, 4,208 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING YOKE WOULD NOT TURN TO THE RIGHT. HAD NO CONTROL.
